×

Found 12,737 Documents (Results 1–100)

100
MathJax

The central Lyapunov limit theorem and the property of the asymptotic normality of the sequence of stable polynomial coefficients. (English. Russian original) Zbl 07516583

J. Comput. Syst. Sci. Int. 61, No. 1, 1-8 (2022); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upravl. 2022, No. 1, 3-10 (2022).
MSC:  93D05 93C05 93B25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software